# SDR RAIA980903

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7508 - STL - RIGHT ENGINE EGT FLUCTUATES 100 DEGREES WITH SRL ON.  MAINTENANCE DEFERRED RIGHT SRL 76-1 CAT C.  (M)
